MathSciNet Relay Station
MathSciNet bibliographic data
MR2836041 (2012i:90210) 90C52 (90C26)
Dai, Zhi-feng; Tian, Bo-Shi Global convergence of some modified PRP nonlinear conjugate gradient methods. Optim. Lett. 5 (2011), no. 4, 615–630.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement